# SDR R61A20090018

- Difficulty date: April 18, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N128HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000208
- Aircraft time: 3,145 hours, 2,540 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 1702286A
- Part serial: 1343
- Condition: Failed
- Location: Le Slat
- Part time: 3,142 hours, 2,537 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED SLAT FAIL MESSAGE ON APPROACH INTO CLT.  CREW DECLARED EMERGENCY INTO CLT, AND LANDED WITHOUT INCIDENT.  MAINTENANCE WAS DISPATCHED TO THE A/C, TROUBLESHOT PROBLEM DOWN TO LT OUTBOARD SKEW SENSORS.  MTX REMOVED AND REPLACED BOTH LT OUTBOARD SLAT SKEW SENSORS AND PERFORMED OPS CHECK PER EMB AMM.  A/C WAS RELEASED BACK INTO SERVICE.
